Alert archive / Nebraska / Flash Flood Warnings in 2025

Flash Flood Warning 10, NWS North Platte, NE

July 23, 2025Lincoln County, Nebraska

NWS North Platte, NE issued this flash flood warning at Jul 23, 2025, 3:56 PM CDT for Lincoln County, Nebraska. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2025, 3:56 PM CDT (20:56 UTC)
Expired
Jul 23, 2025, 7:00 PM CDT
In force
3 hr
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Flood severity
None

County Lincoln County, NE

The radar

The North Platte radar (KLNX), 98 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 4:48 PM CDTFLASH FLOOD1 Se North Platte, NEVideo of Flash Flooding in North Platte.
Jul 23, 5:02 PM CDTFLASH FLOOD1 W North Platte, NEVideo of estimated 2 to 2.5 feet of water covering roads.
Jul 23, 6:02 PM CDTRAIN 2.81 Ese North Platte, NEHeavy Rainfall reported.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 52 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted.

038 
WGUS53 KLBF 232056
FFWLBF
NEC111-240000-
/O.NEW.KLBF.FF.W.0010.250723T2056Z-250724T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
356 PM CDT Wed Jul 23 2025

The National Weather Service in North Platte has issued a

* Flash Flood Warning for...
  Central Lincoln County in southwestern Nebraska...

* Until 700 PM CDT.

* At 356 PM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  0.5 and 1 inch of rain has fallen. The expected rainfall rate is 
  1.5 to 2.5 inches in 1 hour. Additional rainfall amounts of 1 to 3 
  inches are possible in the warned area. Flash flooding is ongoing 
  or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  North Platte, Lake Maloney State Recreation Area and North Platte 
  Airport.

This includes the following highways...
	Interstate 80 in Nebraska between mile markers 173 and 183.
	Highway 83 between mile markers 75 and 87.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4109 10064 4105 10069 4098 10083 4101 10095
      4119 10079 4119 10065

FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL RATE...1.5-2.5 INCHES IN 1 HOUR

$$

Jacobs
3 follow-up statements
726 
WGUS73 KLBF 232201
FFSLBF

Flash Flood Statement
National Weather Service North Platte NE
501 PM CDT Wed Jul 23 2025

NEC111-240000-
/O.CON.KLBF.FF.W.0010.000000T0000Z-250724T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln NE-
501 PM CDT Wed Jul 23 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING 
FOR CENTRAL LINCOLN COUNTY...

At 501 PM CDT, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain across the warned area. Between 
1.5 and 3 inches of rain have fallen. The expected rainfall rate is 
0.5 to 1.5 inches in 1 hour. Additional rainfall amounts of 0.5 to 1 
inch are possible in the warned area. Flash flooding is ongoing or 
expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar and automated gauges.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  North Platte and North Platte Airport.

This includes the following highways...
	Interstate 80 in Nebraska between mile markers 173 and 180.
	Highway 83 between mile markers 79 and 87.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4107 10089 4119 10079 4119 10065 4113 10068
      4109 10072 4104 10081

FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL RATE...0.5-1.5 INCHES IN 1 HOUR

$$

Jacobs
435 
WGUS73 KLBF 232313
FFSLBF

Flash Flood Statement
National Weather Service North Platte NE
613 PM CDT Wed Jul 23 2025

NEC111-240000-
/O.CON.KLBF.FF.W.0010.000000T0000Z-250724T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln NE-
613 PM CDT Wed Jul 23 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING 
FOR CENTRAL LINCOLN COUNTY...

At 613 PM CDT, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain across the warned area. Between 2 
and 4 inches of rain have fallen.  Flooding impacts will continue, 
but no additional rainfall is expected. Flash flooding is ongoing or 
expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar and automated gauges.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  North Platte and North Platte Airport.

This includes the following highways...
	Interstate 80 in Nebraska between mile markers 173 and 180.
	Highway 83 between mile markers 79 and 87.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4107 10089 4119 10079 4119 10065 4113 10068
      4109 10072 4104 10081

FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL RATE...0.25 INCHES IN 1 HOUR

$$

Jacobs
476 
WGUS73 KLBF 232351
FFSLBF

Flash Flood Statement
National Weather Service North Platte NE
651 PM CDT Wed Jul 23 2025

NEC111-240001-
/O.EXP.KLBF.FF.W.0010.000000T0000Z-250724T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lincoln NE-
651 PM CDT Wed Jul 23 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING FOR 
CENTRAL LINCOLN COUNTY...

Flood waters have receded. The heavy rain has ended. Flooding is no 
longer expected to pose a threat. Please continue to heed remaining 
road closures.

&&

LAT...LON 4107 10089 4119 10079 4119 10065 4113 10068
      4109 10072 4104 10081

$$

Jacobs

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 2:08 PM CDT, 1 hour 48 minutes earlier. Its key messages:

  • A Slight Risk (Level 2 of 5) for severe thunderstorms across portions of north central and central Nebraska this evening, mainly along and east of Highway 83. The primary concerns will be gusty winds and heavy rainfall.
  • Cooler temperatures tomorrow across most of the region, with highs in the low to mid 80s. A Marginal Risk (Level 1 of 5) for severe thunderstorms across portions of far western and northwestern Nebraska.
  • Temperatures heat up this weekend into early next week, with highs building into the upper 90s, pushing into the lower 100s across western and north central Nebraska.
Area forecast discussion, Jul 23, 2:08 PM CDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
208 PM CDT Wed Jul 23 2025

.KEY MESSAGES...

- A Slight Risk (Level 2 of 5) for severe thunderstorms across
  portions of north central and central Nebraska this evening,
  mainly along and east of Highway 83. The primary concerns will
  be gusty winds and heavy rainfall.

- Cooler temperatures tomorrow across most of the region, with
  highs in the low to mid 80s. A Marginal Risk (Level 1 of 5)
  for severe thunderstorms across portions of far western and
  northwestern Nebraska.

- Temperatures heat up this weekend into early next week, with
  highs building into the upper 90s, pushing into the lower 100s
  across western and north central Nebraska.

&&

.SYNOPSIS...
Issued at 207 PM CDT Wed Jul 23 2025

Upper level analysis and satellite imagery this morning reveal an
upper level ridge over the eastern CONUS, with a trough and upper
level low across western Montana. A remnant MCV is observed over
central Kansas. At the surface, a cold front is observed across
southwest and north central Nebraska, with a secondary front across
northwest Nebraska. Thunderstorms are already developing along the
leading cold front, with additional rain and showers along the
trailing front.

&&

.SHORT TERM /THROUGH THURSDAY NIGHT/...
Issued at 207 PM CDT Wed Jul 23 2025

The Slight Risk (level 2 of 5) continues across portions of north
central and central Nebraska this afternoon and evening, with the
greatest severe potential remaining east of Highway 83. Upper level
winds remain on the lighter side, with 500 mb winds around 20 to 25
kts, and only around 15 to 20 kts of 850 mb winds. This relative
lack of deep layer shear should help limit some of the severe
potential this afternoon and evening. The environment favors a
multicell storm set-up along the cold front this afternoon, with the
main threats remaining damaging wind gusts with some of the more
intense cells and heavy rainfall. Guidance suggests PWAT values in
the 1.5 to 1.6 inch range prior to convection, and for reference our
90th percentile PWAT values are around 1.3 inches. As seen on
satellite and radar this afternoon, storms will generally come in
two rounds, with the strong to severe storms along the leading cold
front and the second round training along a secondary front. The
second round of storms is expected to remain sub severe, mainly
bringing additional rainfall through the evening into the nighttime
hours. With the storms expected to train for several hours, as well
as initially heavy rainfall expected, will be keeping a very close
eye on the potential for flash flooding along roads and low lying
areas this evening.

Behind the cold front, we will see some cooler temperatures for
Thursday afternoon, with highs reaching into the low to mid 80s.
Heating will be a bit stronger out over far western Nebraska, with
the potential for thunderstorm redevelopment late Thursday afternoon
and evening. Sufficient mid level lapse rates and slightly better
deep layer shear may provide conditions for large hail and damaging
wind gusts with strong storms Thursday evening. For this reason, the
Storm Prediction Center has issued a Marginal Risk (Level 1 of 5)
for severe thunderstorms across far western and portions of
northwestern Nebraska tomorrow afternoon and evening.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
Issued at 207 PM CDT Wed Jul 23 2025

An upper level high builds over the southeastern United States
Friday afternoon, which helps amplify the upper level ridge over the
central US. A shortwave is expected to track across the region
Friday afternoon, with a low tracking across central Kansas. As this
shortwave tracks across the region, it may provide the upper level
support for a low and weak surface boundary to track across the
region. Thinking that the main timing for thunderstorms will mostly
be diurnally driven, but this pattern does introduce the potential
for some isolated thunderstorms Friday and Saturday evenings. For
now, the severe threat appears to be low on both nights.

Along with the amplifying ridge Friday into the weekend, notable
warm air advection is expected across the region. 850 temperatures
are expected to reach into the 27 to 33 degC range, supporting highs
in the upper 90s to lower 100s across most of western and north
central Nebraska. Will continue to monitor forecast trends this
weekend, as heat indices may reach critical values for heat
headlines. Will forego any headlines at this time, but if trends
continue to warm up, may need headlines this weekend. The hot
temperatures are expected to persist into early next week, with a
potential return to more seasonal temperatures as early as Tuesday.
However, there is still a fair amount of uncertainty in temperatures
beyond Tuesday, so will continue to monitor trends at this time and
refine the forecast this weekend as guidance comes into better
agreement.

&&

.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 1241 PM CDT Wed Jul 23 2025

Scattered thunderstorms are expected to develop along a line
from near ONL to LBF by mid afternoon. These should move
eastward this out of western and north central Nebraska.
Variable and gusty winds can be expected with any of the storm
activity. Some indication that stratus may develop across
portions of central Nebraska. Confidence is low on how far west
this will extend and have not included in the LBF or VTN TAFs at
this time.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Richie
SHORT TERM...Richie
LONG TERM...Richie
AVIATION...Taylor
Hazardous weather outlook, Jul 23, 3:29 PM CDT, 27 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
329 PM CDT Wed Jul 23 2025

NEZ004>010-022>029-035>038-056>059-069>071-094-242030-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
329 PM CDT Wed Jul 23 2025 /229 PM MDT Wed Jul 23 2025/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...Tonight.

Thunderstorms will continue this evening into the night, with the
main threats of damaging wind gusts and heavy rainfall, mostly east
of Highway 83.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Isolated thunderstorms will be possible Thursday night through
Saturday night across the area. The severe threat remains uncertain
at this time.

Hot temperatures return this weekend and into the beginning of next
week with heat indices rising into the low 100s across portions of
north central and into central Nebraska.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Local storm report, Jul 23, 2:35 PM CDT, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
235 PM CDT Wed Jul 23 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0227 PM     Tstm Wnd Gst     4 SE Ogallala           41.09N 101.67W
07/23/2025  M55 MPH          Keith              NE   Public

            PWS measured winds.

&&

CR
Special weather statement, Jul 23, 2:37 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service North Platte NE
137 PM MDT Wed Jul 23 2025

NEZ035-057-232015-
Arthur NE-Keith NE-
137 PM MDT Wed Jul 23 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL ARTHUR AND
NORTHWESTERN KEITH COUNTIES THROUGH 215 PM MDT...

At 136 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms over Lemoyne, or 9 miles north of Ogallala, moving east
at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lemoyne, McKeag, and Lake View Campground.

This includes the following highways...
 Highway 61 between mile markers 101 and 117.
 Highway 92 between mile markers 127 and 137.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4115 10183 4132 10192 4150 10173 4136 10160
TIME...MOT...LOC 1936Z 248DEG 13KT 4126 10179

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

CLB
Special weather statement, Jul 23, 3:02 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service North Platte NE
302 PM CDT Wed Jul 23 2025

NEZ036-057-059-232045-
McPherson NE-Lincoln NE-Keith NE-
302 PM CDT Wed Jul 23 2025

...A STRONG THUNDERSTORM WILL IMPACT EASTERN KEITH...NORTHWESTERN
LINCOLN AND SOUTHERN MCPHERSON COUNTIES THROUGH 345 PM CDT/245 PM
MDT/...

At 301 PM CDT/201 PM MDT/, Doppler radar was tracking a strong
thunderstorm near Keystone, or 11 miles east of Ogallala, moving
northeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Paxton, Keystone, Sarben, Big Bald Hill, Coker, Nevens, and
Broganville.

This includes Interstate 80 in Nebraska between mile markers 136 and
141.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4108 10153 4125 10162 4144 10125 4118 10109
TIME...MOT...LOC 2001Z 247DEG 22KT 4120 10151

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

CLB
Special weather statement, Jul 23, 3:16 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service North Platte NE
216 PM MDT Wed Jul 23 2025

NEZ057-058-232100-
Perkins NE-Keith NE-
216 PM MDT Wed Jul 23 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN PERKINS AND SOUTH
CENTRAL KEITH COUNTIES THROUGH 300 PM MDT...

At 216 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southeast of Big Springs, moving east at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Grant, Madrid, and Wild Horse Spring.

This includes Highway 61 between mile markers 63 and 82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4083 10203 4101 10204 4108 10151 4081 10149
TIME...MOT...LOC 2016Z 267DEG 19KT 4093 10194

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

CLB
Local storm report, Jul 23, 3:26 PM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
326 PM CDT Wed Jul 23 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     Tstm Wnd Gst     3 NNE Kingsley Dam      41.26N 101.63W
07/23/2025  M58 MPH          Keith              NE   Public

            UP sensor measured wind gusts associated
            with thunderstorms.

&&

CR
Local storm report, Jul 23, 3:56 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
356 PM CDT Wed Jul 23 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     Hail             4 WSW North Platte      41.10N 100.83W
07/23/2025  E1.50 Inch       Lincoln            NE   Fire Dept/Rescue

            EMS reports ping pong ball sized hail.
            Picture sent via NWSChat.

&&

CR

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 7:21 PM CDTSpecial Weather StatementLBFSheridan39 min
Jul 22, 8:03 PM CDTSpecial Weather StatementLBFSheridan42 min
Jul 22, 8:25 PM CDTAreal Flood AdvisoryLBFSheridan3 hr
Jul 23, 1:45 PM CDTSpecial Weather StatementLBFKeith45 min
Jul 23, 1:52 PM CDTSpecial Weather StatementLBFArthur38 min
Jul 23, 2:21 PM CDTAreal Flood AdvisoryLBFKeith10 min
Jul 23, 2:21 PM CDTSevere Thunderstorm WarningLBFKeith39 min
Jul 23, 2:31 PM CDTFlash Flood WarningLBFKeith3 hr
Jul 23, 2:37 PM CDTSpecial Weather StatementLBFKeith38 min
Jul 23, 3:02 PM CDTSpecial Weather StatementLBFKeith43 min
Jul 23, 3:16 PM CDTSpecial Weather StatementLBFPerkins44 min
Jul 23, 3:26 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins49 min
Jul 23, 3:36 PM CDTSevere Thunderstorm WarningLBFLincoln39 min
Jul 23, 3:37 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln19 min
Jul 23, 3:49 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFLincoln41 min
Jul 23, 3:52 PM CDTAreal Flood AdvisoryLBFLincoln4 min
Jul 23, 3:58 PM CDTSevere Thunderstorm WarningLBFCuster, Garfield, Loup47 min
Jul 23, 4:10 PM CDTSpecial Weather StatementLBFLincoln50 min
Jul 23, 4:11 PM CDTSpecial Weather StatementLBFLincoln49 min
Jul 23, 4:14 PM CDTTornado Warning Tornado observedLBFCuster, Garfield, Loup46 min
Jul 23, 4:17 PM CDTSevere Thunderstorm WarningLBFCuster43 min
Jul 23, 4:19 PM CDTTornado WarningLBFCuster41 min
Jul 23, 4:20 PM CDTSevere Thunderstorm WarningLBFLincoln40 min
Jul 23, 4:25 PM CDTAreal Flood AdvisoryLBFCuster, Garfield, Loup3 hr
Jul 23, 4:35 PM CDTSevere Thunderstorm WarningLBFCuster40 min
Jul 23, 4:41 PM CDTAreal Flood AdvisoryLBFLincoln2 hr
Jul 23, 4:42 PM CDTSevere Thunderstorm WarningLBFLincoln30 min
Jul 23, 4:46 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCuster44 min
Jul 23, 4:47 PM CDTSevere Thunderstorm WarningLBFFrontier23 min
Jul 23, 4:51 PM CDTAreal Flood AdvisoryLBFCuster4 hr
Jul 23, 4:57 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln48 min
Jul 23, 5:00 PM CDTTornado WarningLBFCuster45 min
Jul 23, 5:02 PM CDTAreal Flood AdvisoryLBFCuster4 hr
Jul 23, 5:05 PM CDTAreal Flood AdvisoryLBFLincoln103 min
Jul 23, 5:06 PM CDTAreal Flood AdvisoryLBFLincoln101 min
Jul 23, 5:09 PM CDTSevere Thunderstorm WarningLBFCuster51 min
Jul 23, 5:24 PM CDTSpecial Weather StatementLBFFrontier51 min
Jul 23, 5:45 PM CDTSevere Thunderstorm WarningLBFCuster45 min
Jul 23, 5:52 PM CDTAreal Flood AdvisoryLBFCuster3 hr
Jul 23, 6:03 PM CDTSpecial Weather StatementLBFGosper42 min
Jul 23, 6:04 PM CDTSevere Thunderstorm WarningLBFCuster41 min
Jul 23, 6:19 PM CDTAreal Flood AdvisoryLBFHolt3 hr
Jul 23, 6:21 PM CDTSpecial Weather StatementLBFRock39 min
Jul 23, 6:40 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCuster35 min

Nearby

Flash Flood Warnings in Nebraska, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.